Getting used to Keppra?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

bkanealy
New Member


Date Joined Aug 2014
Total Posts : 2
   Posted 8/17/2014 3:12 PM (GMT -6)   
All,
 
Hi, I have a question about a side effect I'm experiencing from taking the generic form of Keppra. I had a craniotomy for a benign brain tumor on 4/24/14. Things have been going okay, just fatigued from my brain using glucose. But, now I've noticed that if I take my generic Keppra on an empty stomach after 50 min. it's like I've taken a Tylenol PM, when I take it with a meal, it about 1 hour and a half I hit the wall and can almost go to sleep standing up.
 
I'm on 500 mg 2x a day and my question is: When the warning says, "may cause drowsiness", is that another way of saying, "may put you to sleep"? My prescription is until next April 2015. I was curious if others have had the same experience and after a year is it possible they may reduce my prescription to 1x a day? TIA
 
Brian

Dragoness
New Member


Date Joined Aug 2014
Total Posts : 7
   Posted 8/18/2014 3:50 PM (GMT -6)   
shocked mostly....the body needs a certain amt I'm 42... and I tak 1000ml 2xS a day...its hard not To be disoriented but better enuff than To less u might hve a episode...lifestyle..is suttle..as life isn't....coping with Ths is... mad but still alive...might hve To hve surgery soon scared as confused

bkanealy
New Member


Date Joined Aug 2014
Total Posts : 2
   Posted 8/18/2014 4:49 PM (GMT -6)   
Dragoness,

Thanks for the heads up. Sorry to hear you may have to have surgery. I'll be sure to light a candle for you after Mass this Sunday.

B

mark37
New Member


Date Joined Sep 2014
Total Posts : 1
   Posted 9/22/2014 1:31 AM (GMT -6)   
I was put on keppra 1000 mgs 3xs a day wich was way to much so they put back down 500 mgs 2xs a day plus 100 mgs of dilantin 2xs a day still having grand mal seizures had a bad one last week where i lost all memory of that week my question is has anyone had the constant burning headaches where it feels like someones taking a hot poker and sticking it into your head ive only had these seizures for about the last 3 months and i really hate the tremors you get with this lovely disorder

Kevin
New Member


Date Joined Sep 2015
Total Posts : 2
   Posted 9/5/2015 12:22 PM (GMT -6)   
Sorry for all you have been through. I new on here. I suffered a TBI 3 years ago followed by seizure for I guess a bonus to that. Was on the keppra for many months and my complaint was to, sleeping all of the time. My Neurologist switched me over to Tegretol XR. I take twice a day 500mg. It solved being so tire but then had problems trying to sleep and shuting down my mind. she added clonazepam 1 mg before bed and I sleep through the night. Would love to be med free but not sure that will ever happen. I wish you the very best.

Kevin
New Member


Date Joined Sep 2015
Total Posts : 2
   Posted 9/5/2015 12:23 PM (GMT -6)   
I just realized this is an old post. Lol. My TBI :)
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, October 17, 2017 9:27 AM (GMT -6)
There are a total of 2,883,164 posts in 316,360 threads.
View Active Threads


Who's Online
This forum has 157489 registered members. Please welcome our newest member, GiGi2 five.
418 Guest(s), 12 Registered Member(s) are currently online.  Details
PeteZa, notsosicklygirl, Kent M., Pirouette, Jayhawk85, Kaitlan, Mrs. Brady, 1000Daisies, The Dude Abides, Lisahashope, three 5's and a jack, beatUC


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer